# SDR UALA2013071504938

- Difficulty date: July 13, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 58,675 hours, 6,801 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOPERATIVE.    TROUBLESHOT IAW SSM 33-51-04, PG 103, SH 1.  MEGGED L1871 & FOUND WIRE SHORTED. REPLACED WIRE  AND OPS CHECKED GOOD.
